Journal for Geometry and Graphics, Vol. 1, No. 2, pp. 135 - 149 (1997)

The Pedal Surfaces of (1,2)-Congruences with a One-Parameter Set of Ellipses

Sonja Gorjanc

Faculty of Civil Engineering, University of Zagreb,
Kaciceva 26, 10 000 Zagreb, Croatia

Abstract: In the 3-dimensional Euclidean space (the model of the 3-dimensional projective space) among the surfaces of 4th order with a nodal line those through the absolute conic are extracted as a special class which contains the pedal surfaces of (1,2)-congruences. One class of these surfaces is classified with regard to the number and types of their real singular points. These surfaces have been visualized using the program Mathematica 3.0.

Keywords: (1,2)-congruences, pedal surfaces of congruences, quartic surfaces

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 1999--2001 ELibM for the EMIS Electronic Edition